# SDR 2001UALA00720

- Difficulty date: May 10, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Aircraft time: 62,183 hours, 35,809 cycles
- Engine: Pwa JT8D15
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542U1
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVER WING EMERGENCY EXIT SIGNS ARE INOPERABLE. BATTERY  PACK AND CHARGER FAILED. REPLACED BATTERY PACK AND CHARGER.
